A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics

Manoussos A (2013)
JOURNAL OF OPERATOR THEORY 70(1): 165-174.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
In this note we prove a Birkhoff type transitivity theorem for continuousmaps acting on non-separable completely metrizable spaces and we give someapplications for dynamics of bounded linear operators acting on complexFr\'{e}chet spaces. Among them we show that any positive power and anyunimodular multiple of a topologically transitive linear operator istopologically transitive, generalizing similar results of S.I. Ansari and F.Le\'{o}n-Saavedra V. M\"{u}ller for hypercyclic operators.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF OPERATOR THEORY
Band
70
Zeitschriftennummer
1
Seite
165-174
ISSN
eISSN
PUB-ID

Zitieren

Manoussos A. A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics. JOURNAL OF OPERATOR THEORY. 2013;70(1):165-174.
Manoussos, A. (2013). A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics. JOURNAL OF OPERATOR THEORY, 70(1), 165-174. doi:10.7900/jot.2011may12.1971
Manoussos, A. (2013). A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics. JOURNAL OF OPERATOR THEORY 70, 165-174.
Manoussos, A., 2013. A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics. JOURNAL OF OPERATOR THEORY, 70(1), p 165-174.
A. Manoussos, “A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics”, JOURNAL OF OPERATOR THEORY, vol. 70, 2013, pp. 165-174.
Manoussos, A.: A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics. JOURNAL OF OPERATOR THEORY. 70, 165-174 (2013).
Manoussos, Antonios. “A Birkhoff type transitivity theorem for non-separable completely metrizable spaces with applications to Linear Dynamics”. JOURNAL OF OPERATOR THEORY 70.1 (2013): 165-174.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1105.2429

Suchen in

Google Scholar